# SDR IPXA09555597

- Difficulty date: April 12, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Location: Nacelle Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NACELLE STRUT AFT FAIRING NR 443FR IS CHAFED ON INNER SURFACE ACCESS PANEL WAS REPLACED IAW SRM 51-40-02.
